# SDR A6WA201441609

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 26,561 hours, 25,704 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MICRO SWITCH BRACKET CRACKED.  R & R SWITCH BRACKET WITH NEW SERVICEABLE BRACKET IAW SRM 51-21-21, 51-40-11 & 51-25-16.
